# SDR NACA20230719001

- Difficulty date: July 15, 2023
- Submitted: July 20, 2023
- Operation: Air carrier
- Aircraft: N399CM
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 109,564 hours, 18,595 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT GEN EICAS MESSAGE CAME UP JUST AS SOON AS THRUST REVERSERS WERE DEPLOYED AND IT WENT AWAY WHEN REVERSERS WERE STOWED. FOUND CANNON PLUG D01966 LOSE ON RH IDG. RESECURED CANNON PLUG PER SWPM 20-60-07, PERFORMED OPS CHECK ON RH IDG, OPS CHECK GOOD PER AMM 71-00-00
